# SDR QXEA200400231

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 500 hours, 517 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 471513
- Part serial: 0213
- Condition: Fluctuates
- Location: Nlg Wow
- Part time: 500 hours, 517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2354 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE GEAR FAILED TO RETRACT.  THE GREEN AND RED LIGHTS ILLUMINATED, BUT THE CREW RECEIVED NO YELLOW LIGHTS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR PROXIMITY SENSOR FLUCTUATING.  THE NOSE LANDING GEAR WOW/NWCENT PROX SENSOR HARNESS WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
